# SDR DALA13010513301

- Difficulty date: March 6, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 42,825 hours, 5,658 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK Y2462 CORRODED AT FR 48, FWD FR53.2.  CORROSION ON SEAT TRACK ZN 250 Y2462 AT FR48 AND FR53.2.  REMOVED IAW SRM 51-74-00 AND FOUND OUT OF LIMITS SRM 53-31-15, FIG 101. SEAT TRACK R & R WITH A NEW SEAT TRACK IAW SRM 51-42-11. SIN  347779  6 MAR 2013.
